# SDR 2001UALA01299

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 28,490 hours, 9,762 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN FLIGHT DECK AND FORWARD CABIN AFTER LANDING .
